# SDR CALA2025012100153

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 84,212 hours, 34,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9505
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R WILL NOT ARM,  AIRCRAFT ARRIVED TO DEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN AFTER CREW REPORT OF SLIDE DIFFICULT TO ARM, SLIDE DEPLOYED REF LOG 3551944 FOR REMOVAL OF DOOR 1R SLIDE IN PREPARATION FOR REF LP 3551944 - SLIDE WAS REMOVED FROM THE FWD PIT AND PLACED I REMOVED DOOR 1 R SLIDE PACK HOUSING. DOOR SILL AND GIRT FITTINGS. CALL TOMC DISARM POSITION. REF AMM 52-10-00-480-001-A. R1 INTERIOR DOOR LINER REMOVED AND LUBRICATED FLEXIBLE CONTROL ROTABLE INFO CABLE. FOUND EXCESSIVE AMOUNT OF WATER DURING PURGING REF MT OPS CHECK PERFORMED WITH BALLAST ON R1 DOOR  DUE TO SLIDE DEPLOYMENT. NO DEFECTS NOTED.
